# SDR CA020722006

- Difficulty date: July 2, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C505
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Sight Tube
- Part number: 511700712
- Condition: Failed
- Location: Hyd Reservoir
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) SUSPECT HYDRAULIC FLUID OVERHEATED AND MELTED RESERVOIR SIGHT TUBE. HYDRAULIC RESERVOIR THEN LEAKED ALL FLUID OVERBOARD, THROUGH OPEN SIGHT TUBE PORTS. PILOT DEACTIVATED NORMAL HYDRAULIC SYSTEM, AND USED EMERGENCY BLOW DOWN SYSTEM TO LOCK LANDING GEAR DOWN AND LANDED - NORMALLY.
